8, Akanbi-Onitiri Crescent, Off Eric Moore Road, Surulere, Lagos. Lagos.
Tel: 234-1-5875179, 5874082, 5877689; 90405798
Dosage Form, Composition & NAFDAC Registration Number (NRN)
Tablet (NRN: 04-4923): Ibuprofen 400 mg.
Pack size: 10 x 10's; 50 x 10's.
Esefen is non-steroidal agent with analgesic, antipyretic and anti-inflammatory properties.
Esefen is indicated for the treatment of rheumatoid activities, ankylosing spondylitis, osteoarthrosis and other non-rheumatoid arthopathies. It is also indicated in frozen shoulders, bursitis tendinitis, tenosynovitis, low back pain and in soft tissue injuries such as sprains and strains. Esefen is also indicated as an analgesic in dysmenorrhoea and during dental and post operative pain.
Esefen is contra-indicated in patients with severe or active peptic ulceration and during pregnancy.
Esefen should be given with caution in asthmatic patient especially those who have developed bronchospasm after receiving other nonsteroidal agent.
Esefen is usually well tolerated with minor side effects such as nausea, vomiting, skin rashes, dyspepsia and gastro-intestinal disturbances.
Dosage & Administration
The recommended adult dose of Esefen is 600 - 1200 mg daily in divided doses. In severe cases the dose may be increased to 1600 mg daily in divided doses. The initial dose of Esefen in dental or post operative pain is 800 mg. The maximum daily dose of Esefen is 2400 mg. The dose of Esefen for children is 20 mg per kg of body weight daily.
There is no specific antidote to Esefen but gastric lavage and correction of blood electrolytes are recommended.